Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What could be the cause of weakness, dark urine and mild fever post a bout of flu ?

Hi, I had a cold/ flu around January, and although all the symptoms have disappeared, I continue to feel just under par (easily tired, sometimes slightly dizzy after climbing to my sixth-floor apartment (no lift). I am 65 and up to that flu I was quite active (less in the winter. though) with cycling and badminton, easily outlasting my (much) younger friends. But during my last cycle (about 70 km) I really felt that I had a lot less stamina and my legs seemed a lot weaker than ever before. The reason I am thinking that there is something strange going on is that my urine is far more often (dark) yellow than before, even though I do not drink less than before. This makes me think I am continuously running a very slight fever . Is it possible that the after-effects of that flu are still with me?
Asked On : Wed, 11 Apr 2012
Answers:  3 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You had flu in January and it was treated. After that 2 months of time has elapsed which is enough for recovery.
You are telling that your urine is darker than usual, slight fever always; these dont seem to be afterflu effects.
We need to rule out hepatitis ; nausea, reduced appetite,fatigue ,not feeling well will be the symptoms along with yellow discoloration of eyes and skin.
Contact your physician to rule out same.
Eat nutritious food, fruits, leafy vegetables.
Drink plenty of liquids. Choose water, juice and warm soups to prevent dehydration. Drink enough so that your urine is clear or pale yellow.
Take rest in between to rejuvenate yourself.
Take care.

Best regards,
Dr. Neelam.
Answered: Wed, 11 Apr 2012
I find this answer helpful
General & Family Physician Dr. Rahul Sharma's  Response
See the flu as u know is a viral most cases the post viral fever symptoms(lethargy. weakness, prostration) last for about 2 wks...but since in ur case its almost 4 months now...i advice you to start taking Vit C and get a CBC and Chest X ray rule out any super imposed bacterial infections.
Answered: Wed, 11 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Kamal Kishore Bandil's  Response
Hello Wanglo,

Welcome on HCM.
As per your story there is clear evidence of any relation to your flu and you are suffering from chronic fatigue syndrome..
As a principle every disease has it after effects in the body whether they trouble us or go unnoticed this time and in future will present themselves.
So never take any symptoms lightly and always take medical treatment.
Let the doctor to decide you need treatment or not.

Getwell soon.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor